×

Found 2,904 Documents (Results 1–100)

100
MathJax

On singularity structure of minimax solution to Dirichlet problem for eikonal type equation with discontinuous curvature of boundary of boundary set. (Russian. English summary) Zbl 07501562

Ufim. Mat. Zh. 13, No. 3, 129-154 (2021); translation in Ufa Math. J. 13, No. 3, 126-151 (2021).
PDF BibTeX XML Cite
Full Text: DOI MNR

Differential equations in Banach algebras. (English. Russian original) Zbl 07424573

Dokl. Math. 101, No. 2, 139-143 (2020); translation from Dokl. Ross. Akad. Nauk, Mat. Inform. Protsessy Upr. 491, 73-77 (2020).
MSC:  34A30 34A05 46H99
PDF BibTeX XML Cite
Full Text: DOI

Finite difference scheme for special system of partial differential equations. (English) Zbl 07392830

Pinelas, Sandra (ed.) et al., Mathematical analysis with applications. In honor of the 90th birthday of Constantin Corduneanu, Ekaterinburg, Russia, July 26–28, 2018. Cham: Springer. Springer Proc. Math. Stat. 318, 79-83 (2020).
MSC:  65Mxx 65Nxx
PDF BibTeX XML Cite
Full Text: DOI

Singular limits of reaction diffusion equations and geometric flows with discontinuous velocity. (English) Zbl 1450.35030

PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software